# SDR 99UAL900618

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1121S21072
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT APPROACH, LOST SYSTEM A HYDRAULIC PRESSURE AND FLUID.  TOWED TO GATE.  *S/D*  REPLACED LEAKING HYDRAULIC FLOW LIMITING VALVE.  ALSO, REPLACED NR 1 & NR 2 ENG HYDRAULIC PUMPS AND CASE DRAIN FILTERS.  BLEED AND TESTED PUMPS FOR LEAKS.  JACKED AIRCRAFT AND CYCLED LANDING GEAR TO BLEED AIR OUT OF SYSTEM AND LEAK CHECK REPLACEMENT FLOW LIMITING VALVE.  NO LEAKS NOTED.  SERVICED HYDRAULIC SYSTEM.
